# SDR SWAA961345

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD BULKHEAD SUPPORT CRACKED 2.5 AT BS 727B.  REPAIRED PER BOEING SRM.
